Widening the appeal of charity

Sargeant, A., Ford, J. and West, D. (2000) Widening the appeal of charity. International Journal of Non-Profit & Voluntary Sector Marketing, 5 (4). pp. 318-332. ISSN 1479-103X Available from: http://eprints.uwe.ac.uk/14489

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1002/nvsm.123

Item Type:Article
Uncontrolled Keywords:charity
Faculty/Department:Faculty of Business and Law
ID Code:14489
Deposited By: H. Carey
Deposited On:13 May 2011 10:52
Last Modified:16 Nov 2016 00:32

Request a change to this item